Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: L | T | Z
Number of items: 3.

L

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

T

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

Z

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-016-0208-7)

This list was generated on Tue Sep 18 15:24:49 2018 BST.